Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1980, Volume 48, Issue 3

Testing for Serial Correlation in Simultaneous Equation Models<747:TFSCIS>2.0.CO;2-X
p. 747-760

A. C. Harvey, G. D. A. Phillips

This paper presents the theoretical development of bounds tests and exact tests for serial correlation in the context of a simultaneous equation model which are analogous to those developed for single equation models. The powers of the exact tests are estimated and compared using Monte Carlo simulation of a three equation model.

Log In To View Full Content

Journal News